I am currently on 50mg of nori nightly. I went from 20 to 30 to 40 with no issues. I’ve been on the 50 for 2 weeks and I’ve noticed a “lightheaded” feeling every time I get up, kind of like a headrush when you get out of bed too quickly. I emailed my neuro (he told me to) to see if this was normal, not expecting a response. He emailed me right back (WOW!) and said it was normal and to keep on it for another week. If it doesnt get better, go back down to 40.
Has anyone else experienced this on nori or any other drug and had it got better after awhile? My blood pressure is normal. The last thing I want is the dizzies again after I’ve been doing so well!!
I had this for the first few weeks that I was on the Nori. I’m at 65mg now and have only had it once or twice since being on the higher doses.
I wouldn’t stress about it. Just be concious not to get up too quickly.
I had this happen too, when I was at 40 mgs. It kind of came and went; sometimes it was worse than others. I’m with Muppo; don’t worry about it–just try to avoid sudden ups and downs.
I have found exactly the same thing after being on amitriptyline at 30 mg. It’s been ten days now and it’s starting to go. It is one of the most common side effects of these kinds of drugs. For me it is nothing compared to the symptoms it has helped to improve over the last 7 weeks.